# SDR CA020808003

- Difficulty date: July 23, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Grumav G21A
- Aircraft time: 14,932 hours
- Engine: Pwa R985*
- System (JASC): 8510 · Reciprocating Engine Front Section
- Part: Case
- Part number: 39487
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE A 3 INCH CRACK WAS FOUND IN THE FORWARD NOSE CASE STARTING JUST ABOVE THE OIL SUMP AND PROGRESSING UPWARD. THE ENGINE WAS REPLACED.
